Journal d'Analyse Mathématique

, Volume 137, Issue 2, pp 663–677 | Cite as

A distortion theorem and the Bloch constant for Bloch mappings in ℂN

  • Hidetaka HamadaEmail author


Let BX be a homogeneous unit ball in X = ℂn. In this paper, we generalize Bonk’s distortion theorem to Bloch mappings on BX. As an application, we give a lower bound of the Bloch constant.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    M. Bonk, On Bloch’s constant, Proc. Amer. Math. Soc. 110 (1990), 889–894.MathSciNetzbMATHGoogle Scholar
  2. [2]
    M. Bonk, D. Minda and H. Yanagihara, Distortion theorems for locally univalent Bloch functions, J. Anal. Math. 69 (1996), 73–95.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    M. Bonk, D. Minda and H. Yanagihara, Distortion theorem for Bloch functions, Pacific J. Math. 179 (1997), 241–262.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    C.-H. Chu, Jordan Structures in Geometry and Analysis, Cambridge Tracts in Mathematics, Vol. 190, Cambridge University Press, Cambridge, 2012.Google Scholar
  5. [5]
    C.-H. Chu, H. Hamada, T. Honda and G. Kohr, Distortion theorems for convex mappings on homogeneous balls, J. Math. Anal. Appl. 369 (2010), 437–442.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    C.-H. Chu, H. Hamada, T. Honda and G. Kohr, Distortion of locally biholomorphic Bloch mappings on bounded symmetric domains, J. Math. Anal. Appl. 441 (2016), 830–843.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    C. H. FitzGerald and S. Gong, The Bloch theorem in several complex variables, J. Geom. Anal. 4 (1994), 35–58.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    I. Graham and G. Kohr, Geometric Function Theory in One and Higher Dimensions, Marcel Dekker Inc., New York, 2003.zbMATHGoogle Scholar
  9. [9]
    K.T. Hahn, Holomorphic mappings of the hyperbolic space into the complex Euclidean space and the Bloch theorem, Canad. J. Math. 27 (1975), 446–458.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    D. J. Hallenbeck and T. H. MacGregor, Linear Problems and Convexity Techniques in Geometric Function Theory, Pitman, Boston, MA, 1984.zbMATHGoogle Scholar
  11. [11]
    H. Hamada, T. Honda and G. Kohr, Bohr’s theorem for holomorphic mappings with values in homogeneous balls, Israel J. Math. 173 (2009), 177–187.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    H. Hamada, T. Honda and G. Kohr, Linear invariance of locally biholomorphic mappings in the unit ball of a JB*-triple, J. Math. Anal. Appl. 385 (2012), 326–339.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    H. Hamada, T. Honda and G. Kohr, Trace-order and a distortion theorem for linearly invariant families on the unit ball of a finite dimensional JB*-triple, J. Math. Anal. Appl. 396 (2012), 829–843.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    H. Hamada, T. Honda and G. Kohr, Growth and distortion theorems for linearly invariant families on homogeneous unit balls inn, J. Math. Anal. Appl. 407 (2013), 398–412.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    H. Hamada and G. Kohr, Pluriharmonic mappings inn and complex Banach spaces, J. Math. Anal. Appl. 426 (2015), 635–658.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    L. A. Harris, Bounded symmetric homogeneous domains in infinite dimensional spaces, in Proceedings on Infinite Dimensional Holomorphy, Internat. Conf., Univ. Kentucky, Lexington, KY, 1973, Lecture Notes in Mathematics, Vol. 364, Springer, Berlin, 1974, pp. 13–40.Google Scholar
  17. [17]
    L. K. Hua, Harmonic Analysis of Functions of Several Complex Variables in the Classical Domains, Translations of Mathematical Monographs, Vol. 6, American Mathematical Society, Providence, RI, 1963.Google Scholar
  18. [18]
    T. Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508–520.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    W. Kaup, A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces, Math. Z. 183 (1983), 503–529.Google Scholar
  20. [20]
    W. Kaup, Hermitian Jordan triple systems and the automorphisms of bounded symmetric domains, in Mathematics and Its Applications, Vol. 303, Springer, Dordrecht, 1994, pp. 204–214.Google Scholar
  21. [21]
    X.Y. Liu, Bloch functions of several complex variables, Pacific J.Math. 152 (1992), 347–363.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    X.Y. Liu and D. Minda, Distortion theorems for Bloch functions, Trans. Amer. Math. Soc. 333 (1992), 325–338.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    O. Loos, Bounded Symmetric Domains and Jordan Pairs, University of California, Irvine, 1977.Google Scholar
  24. [24]
    G. Roos, Jordan triple systems, in Analysis and Geometry on Complex Homogeneous Domains, in Progress in Mathematics, Vol. 185, Birkhäuser Boston, Inc., Boston, MA, 2000, pp. 425–534.Google Scholar
  25. [25]
    R. M. Timoney, Bloch functions in several complex variables, I, Bull. London Math. Soc. 12 (1980), 241–267.MathSciNetCrossRefzbMATHGoogle Scholar
  26. [26]
    J. F. Wang and T.S. Liu, Bloch constant of holomorphic mappings on the unit polydisk ofn, Sci. China Ser. A 51 (2008), 652–659.MathSciNetCrossRefzbMATHGoogle Scholar
  27. [27]
    J. F. Wang and T. S. Liu, Distortion theorem for Bloch mappings on the unit ball Bn, Acta Math. Sin. (Engl. Ser.) 25 (2009), 1583–1590.MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    Z.M. Yan and S. Gong, Bloch constant of holomorphicmappings on bounded symmetric domains, Sci. China Ser. A 36 (1993), 285–299.MathSciNetzbMATHGoogle Scholar

Copyright information

© The Hebrew University of Jerusalem 2019

Authors and Affiliations

  1. 1.Faculty of EngineeringKyushu Sangyo UniversityFukuokaJapan

Personalised recommendations